Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 2


On Generalized Fractional Order Difference Sequence Spaces Defined by a Sequence of Modulus Functions

PP: 163-168
Nashat Faried, Mohamed S. S. Ali, Hanan H. Sakr,
In this paper, we introduce new generalized fractional order difference sequence spaces which are defined by a sequence of modulus functions. Different algebraic and topological properties of these spaces like linearity, completeness and solidity ... etc has been studied. Furthermore, we derive necessary and sufficient conditions for the inclusion relations involving these spaces.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved